CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
approximateacousticcloakingininhomogeneousisotropicspace 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 12, 页码: 2631
Authors:  Li Jingzhi;  Liu Hongyu;  Mao Shipeng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
求解间断系数椭圆型问题的一种改进的DG方法 期刊论文
计算数学, 2007, 卷号: 029, 期号: 004, 页码: 377
Authors:  肖捷;  刘韶鹏
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
The functional dimension of some classes of spaces 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2005, 卷号: 26, 期号: 1, 页码: 67-74
Authors:  Liu, SP;  Li, BR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
functional dimension  countable Hilbert space  topological linear space  
A new smoothing approximation method for solving box constrained variational inequalities 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 5, 页码: 533-542
Authors:  Ma, CF;  Liang, GP;  Liu, SP
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
box constrained variational inequalities  smoothing approximation  global convergence  superlinear convergence  
一类波动方程有限元投影格式的误差分析 期刊论文
计算数学, 2002, 卷号: 024, 期号: 004, 页码: 501
Authors:  马昌凤;  梁国平;  刘韶鹏
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Generalized functions associated with self-adjoint operators 期刊论文
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 2000, 卷号: 68, 页码: 301-311
Authors:  Liu, SP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized function  self-adjoint operator  completeness  nuclearity  
L-p-differentiability of W-l,W-p (R-n) (1 期刊论文
CHINESE SCIENCE BULLETIN, 1997, 卷号: 42, 期号: 3, 页码: 184-189
Authors:  Liu, SP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Sobolev space  L-p-continuity  L-p-differentiability  
wlprn1p函数的lp可微分性 期刊论文
科学通报, 1996, 卷号: 041, 期号: 023, 页码: 2127
Authors:  刘尚平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ASYMPTOTIC-BEHAVIOR OF H-P (R(N)XR(+)) (1-LESS-THAN-P-LESS-THAN+INFINITY) FUNCTIONS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 11, 页码: 1295-1302
Authors:  LIU, SP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
H-P SPACE  EH(P) SPACE  SOBOLEV SPACE  POISSON INTEGRAL  
ESSENTIAL CHARACTERIZATION OF EH(P) SPACE (1-LESS-THAN-OR-EQUAL-TO-P-LESS-THAN-OR-EQUAL-TO+INFINITY) 期刊论文
CHINESE SCIENCE BULLETIN, 1995, 卷号: 40, 期号: 3, 页码: 192-197
Authors:  LIU, SP
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
EH(P) SPACE  H(P) SPACE